Jump to content

Photo
Retinoids

Tazorac And The Purge, Any Tips

tazorac purge advice

7 replies to this topic

#1 babymochi

babymochi

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 09-June 14

Posted 09 June 2014 - 01:39 PM

I was prescribed tazorac i want to say....almost 4 months ago? Since most of the acne was on the left side of my face that's where I smeared and oh man did it make me purge. Although that purge is gone now, i had some bumps on my right side and I feel like i overspread the cream and now I have tons of small bumps I didn't have before.

 

I know that tazorac creates results but jesus....im just so done with all this purging not only does it look gross and feel painful but some of the bumps get so huge that although im left with clear skin after the amount of hyperpigmentation and sometimes even new scars left behind just isnt worth it to me.

 

So i guess i just want to hear any tips from any other people on this medication? im this close to stopping using it, i feel like its just ruining my skin even more :(



#2 GetMeTheResults

GetMeTheResults

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 257
    Blog Entries: 25
    Likes: 58
About Me
  • Gender:Not Telling
  • Joined: 07-June 14

Posted 09 June 2014 - 09:31 PM

I'm 3rd week on Tazorac and Doxy, I hope we get some replies ...

#3 paigems

paigems

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 894
    Likes: 107
About Me
  • Joined: 24-October 08

Posted 09 June 2014 - 10:34 PM

Are you using the cream? 4 months is a long time to be purging. The cream base could be breaking you out.



#4 GetMeTheResults

GetMeTheResults

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 257
    Blog Entries: 25
    Likes: 58
About Me
  • Gender:Not Telling
  • Joined: 07-June 14

Posted 10 June 2014 - 03:43 PM

Good point. I will ask my dermatologist to prescribe me the gel. I've always preferred my topicals in a gel form.



#5 Hope7

Hope7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 191
    Likes: 39
About Me
  • Joined: 26-January 14

Posted 10 June 2014 - 04:50 PM

I think that you should check back with your dermatologist if it is giving you bumps that you didn't have before.  

My daughter has been on Tazorac for almost 3 months and is now seeing steady but gradual improvement.  Her dermatologist told her there should not be an initial break out with it (and fortunately there wasn't).  She is using the gel however.

Seems like you need to try things to see if they work for your particular skin but if you haven't seen significant improvement after 4 months you may want to reassess.

Just my opinion.

Good luck.



#6 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,215
    Gallery Images: 10
    Blog Entries: 4
    Likes: 484
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 10 June 2014 - 05:41 PM

4 months and still purging suggests you might need to add something else to the mix.



#7 paigems

paigems

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 894
    Likes: 107
About Me
  • Joined: 24-October 08

Posted 11 June 2014 - 08:24 AM

Good point. I will ask my dermatologist to prescribe me the gel. I've always preferred my topicals in a gel form.

 

Yeah, the cream has mineral oil which gives me huge red pimples. 



#8 babymochi

babymochi

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 09-June 14

Posted 12 June 2014 - 12:58 PM

Good point, i will check back with my dermo and see what he recommends !






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users